# SDR UIEA2019082105250

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,829 hours, 21,620 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Torn
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOSE BETWEEN PORTABLE O2 BOTTLE AND MASK IS TORN. PORTABLE O2 BOTTLE ON WALL NEXT TO CARGO ACCESS DOOR. ( REMOVED AND REPLACED PORTABLE O2 BOTTLE HOSE AND MASK IAW B767 AMM 35-31-01. NO DEFECTS NOTED AT THIS TIME.  )
